# SDR HALA2011081900379

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 96,332 hours, 18,388 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - 2 FLEXIBLE DUCT SEGMENTS ON THE APU OVER PRESSURE VENT DUCT HAVE HOLES IN THEM.   R & R 2 FLEXIBLE DUCT SEGMENTS ON THE APU OVERPRESSURE VENT DUCT. OPS NORMAL IAW AMM 49-00.
